Skip to main content

Research Repository

Advanced Search

Regularity of R(X) does not pass to finite unions

Feinstein, J. F.

Regularity of R(X) does not pass to finite unions Thumbnail


Authors



Abstract

We show that there are compact plane sets X, Y such that R(X) and R(Y) are regular but R(X ∪ Y) is not regular.

Journal Article Type Article
Acceptance Date Nov 13, 2019
Online Publication Date Mar 18, 2020
Publication Date Mar 18, 2020
Deposit Date Nov 27, 2019
Publicly Available Date Mar 18, 2020
Journal Proceedings of the American Mathematical Society
Print ISSN 0002-9939
Electronic ISSN 1088-6826
Publisher American Mathematical Society
Peer Reviewed Peer Reviewed
Volume 148
Issue 7
Pages 2931-2936
DOI https://doi.org/10.1090/proc/14944
Keywords Applied Mathematics; General Mathematics
Public URL https://nottingham-repository.worktribe.com/output/3421891
Publisher URL https://www.ams.org/journals/proc/0000-000-00/S0002-9939-2020-14944-1/
Additional Information First published in Proceedings of the American Mathematical Society in v. 48, no. 7 2020, published by the American Mathematical Society, © 2020.

Files





You might also like



Downloadable Citations